# SDR UIEA2017020900169

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,285 hours, 17,436 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BOROSCOPE PLUG B31 MISSING. CAUSED HEAT DAMAGED TO WIRING AND FUEL SUPPLY LINE SHROUD.  REPLACED ENGINE IAW J/C E1029.
